A generalized constructive definition of the Dirichlet process

Favaro, S. and Walker, S.G. (2008) A generalized constructive definition of the Dirichlet process. Statistics and Probability Letters, 78 (16). pp. 2836-2838. ISSN 0167-7152 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/j.spl.2008.04.001

Abstract

In this paper we provide an alternative constructive definition for the Dirichlet process which generalizes the one given by Sethuraman.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 17 Mar 2009 15:22
Last Modified: 17 Mar 2009 15:22
Resource URI: http://kar.kent.ac.uk/id/eprint/12677 (The current URI for this page, for reference purposes)
  • Depositors only (login required):